Home HealthTopics Health Centers Reference Library Research
Join us on Facebook Join us on Facebook Share on Facebook

Anxiety and Stress Disorders

Medication as A Cause of Physical Sweats

09/22/2006

Question:

I had to increase my dose of Paxil about a year ago after being on 20 mg. for 10 years. I am a female retired R.N. and just turned 70. I noticed such god-awful sweating about two hours after I take it in the morning, especially if I`m exerting myself. A cold sweat. I`m also on Lisinopril, HCTZ, Nexium and 25mg of Atenolol. Is it the 40mg of Paxil? Maybe since I`m getting older my system isn`t metabolizing meds as well. My b/p is 120/76. How do I decrease the Paxil or is IT the culprit causing the intense sweating? Thanks much!

Answer:

I'm sorry, but I cannot answer such a specific medical question in this internet forum.  I encourage you to contact your physician who can evaluate your medications in light of your medical history and your physical examination.

Good Luck.

For more information:

Go to the Anxiety and Stress Disorders health topic, where you can:

Response by:

Nancy   Elder, MD Nancy Elder, MD
Associate Professor
College of Medicine
University of Cincinnati